# SDR SWAA2020090908896

- Difficulty date: August 13, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 72,583 hours, 42,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 3 AND 6 DEF INOP.  REMOVED AND REPLACED BATTERY PACK POS M1674, AS PER REF B737 AMM 33-51-06-960-805.  PERFORMED OPS CHECK OF THE EMERGENCY LIGHTS AT SEATS 3 AND 6 DEF AND FOUND NORMAL.
